# SDR MALA040209

- Difficulty date: February 18, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- Aircraft time: 8,305 hours, 8,355 cycles
- Engine: Lyc LF5071F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Seized
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 4 ENG 1ST START HOT, 2ND START HOT, GROUND PERSONNEL SAW NO ROTATION.  QRH WAS FOLLOWED TEMP MAX 680 TRANSIENT.  MX INSPECTED NR 4 ENG FOUND FAN SECTION SEIZED AND CHIP DETECTOR CONTAMINATED.  INSTALLED 3 ENG FERRY KIT AS PER TASK CARD 3 ENG FERRY ON NR 4 ENG, A/C HAS BEEN INSPECTED AND FOUND SAFE FOR ONE TIME 3 ENG FERRY FROM DAY TO MSP.
